# SDR FDKA200706310

- Difficulty date: June 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,652 hours, 11,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 3010
- Condition: Failed
- Location: Te Flaps
- Part time: 7,396 hours, 7,056 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6152 FLL (1153 PHX LCL) - FLAPS FAILED IN FLIGHT.  AIRCRAFT FERRIED TO MCO WHERE MX REPLACED FECU AND OPS CHECKED GOOD.
